# SDR CA090626007

- Difficulty date: December 31, 2008
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Aerosp SA315B
- Aircraft time: 3,875 hours
- Engine: Tmeca ARTOUSTE2B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DUE TO OIL DILUTION OF FUEL, ENG WAS REMOVED FROM SERVICE AND RETURNED TO HELI-SUPPORT. OIL DILUTION MAY HAVE BEEN CAUSED BY LEAKING JET BOX SEAL. ENG LOG IS AT HELI-SUPPORT.  ENGINE WAS NOT RETURNED TO SERVICE. UN ECONOMICAL TO REPAIR FOR HELICOPTERS.  NO MORE INFORMATION AVAILABLE BECUASE THE RECORDS ARE GONE WITH THE ENGINE TO HELI-SUPPORT.
